Open Access
Translator Disclaimer
April, 1986 Central Limit Theorems for Infinite Series of Queues and Applications to Simple Exclusion
Claude Kipnis
Ann. Probab. 14(2): 397-408 (April, 1986). DOI: 10.1214/aop/1176992523

Abstract

We prove that a tagged particle in asymmetric simple exclusion satisfies a central limit theorem when properly rescaled. To obtain this result we derive several results of positive (or negative) correlation for occupation times of a server in a series of queues which imply various central limit theorems.

Citation

Download Citation

Claude Kipnis. "Central Limit Theorems for Infinite Series of Queues and Applications to Simple Exclusion." Ann. Probab. 14 (2) 397 - 408, April, 1986. https://doi.org/10.1214/aop/1176992523

Information

Published: April, 1986
First available in Project Euclid: 19 April 2007

zbMATH: 0601.60098
MathSciNet: MR832016
Digital Object Identifier: 10.1214/aop/1176992523

Subjects:
Primary: 60K35

Keywords: Central-limit theorem , infinite particle process , semi-Markov process , series of queues , Tagged particle

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.14 • No. 2 • April, 1986
Back to Top